MAUDE Adverse Event Report: ENDOLOGIX AFX2; UNKNOWN

ENDOLOGIX AFX2; UNKNOWN
Model Number UNKNOWN
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/13/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in the event will not be returned for evaluation as it remains implanted in the patient.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2018, the patient was implanted with a bifurcated stent graft to treat an abdominal aortic aneurysm.A notification was received on 06/14/2018 that a secondary intervention occurred on (b)(6) 2018 where a vela suprarenal extension was placed; however, information related to the reason for the intervention and the patient outcome was not provided.No further information is available at this time.There have been no additional patient sequelae reported.
 
Additional Manufacturer Narrative
The manufacturing record review could not be completed because the lot number was not provided.The device was not returned as the device remains implanted therefore no evaluation was completed.A clinical assessment of the reported event could not be completed due to a lack of receipt of relevant medical records and/or imaging.Several attempts were made to obtain medical records and images but no response was received.As such, event determination, off label conditions, related patient harms and patient disposition could not be independently assessed.Endologix continues to investigate this event and similar events to ensure the highest quality and patient safety.Correction: as the primary case information and device information was unable to be confirmed.
 
Event or Problem Description
Updated information: the primary case information and device information was unable to be confirmed therefore the device and patient information has updated to unknown.A notification was received on (b)(6) 2018 that a secondary intervention occurred on (b)(6) 2018 where a vela suprarenal extension was placed; however, information related to the patient, reason for the intervention and the patient outcome was not provided.No further information is available.

Brand Name
AFX2
Common Device Name
UNKNOWN
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
MDR Report Key7678348
Report Number2031527-2018-00584
Device Sequence Number13665098
Product Code MIH
UDI-Device Identifier00818009014474
UDI-Public(01)00818009014474(17)180728
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/28/2018
Device Model NumberUNKNOWN
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/14/2018
Supplement Date Received by Manufacturer06/14/2018
Initial Report FDA Received Date07/11/2018
Supplement Report FDA Received Date09/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;